# SDR 151AW0003

- Difficulty date: July 2, 2004
- Submitted: July 11, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT STRINGER 4 RT AT BS 907 AND AT STRINGER 4 LT AT BS 907.  REPLACED STRINGER SPLICE AT 4 RT AND 4 LT PER SRM 51-40-02.
